# SDR VNAA2015070800006

- Difficulty date: July 8, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 27,356 hours, 27,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHT STRIP NOT WORKING.  MAINTENANCE INSPECTED, RECONNECTED WIRE TO CONNECTOR FOR AFT EMERGENCY FLOOR LEVEL LIGHTING AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
